# SDR YENA201711010883

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N375JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000637
- Aircraft time: 11,991 hours, 8,054 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO A LG WOW SYS FAIL UPON ATTEMPTED GEAR RETRACTION AFTER TAKEOFF.  EXECUTED QRH PROCEDURE'S LG WOW SYS FAIL AND OVERWEIGHT LANDING.   PERFORMED NLG FULL HYD & NITRO SERVICING IAW AMM 12-12-09.   ALL CHECKED GOOD AND NO LEAKS NOTED.  PERFORMED SEVERAL LANDING GEAR RETRACTION & EXTENTION, CHECKED GOOD IAW AMM 07-10-01 AND 32-33-00.
